MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that when attempting to power on their device it would not complete a boot cycle.In this state, the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Physio-control evaluated the customer's device but was unable to duplicate or verify the reported issue.As a precaution the power module and main capacitor were replaced.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.The cause of the reported issue could not be conclusively determined.

Brand Name
LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key10515124
Report Number0003015876-2020-01215
Device Sequence Number2410498
Product Code MKJ
UDI-Device Identifier00883873813737
UDI-Public00883873813737
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20
Device Catalogue Number99402-000001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2020
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer12/21/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date12/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1